# SDR AALA201605289004

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 16,552 hours, 6,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R4 DOOR PRESS BELOW THE LIMITS.  SERVICED R4 DOOR BOTTLE IAW AMM 52-13-00.
